MAUDE Adverse Event Report: LERADO ZHONGSHAN DRIVE; 3 WHEEL MOBILITY

LERADO ZHONGSHAN DRIVE; 3 WHEEL MOBILITY
Model Number SF1320-CF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Hip Fracture (2349)
Date of Event 06/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a 3 wheeled power scooter.The unit was returned to the selling agent and is unavailable for investigation.The customer states that her husband was on the item going slowly the day he received it.He was turning in the driveway when the item tilted.He put his foot down to catch the fall.He was taken to the hospital where they took x-rays which reportedly showed a minimal fracture in his hip.At the time of this report the end-user was in rehab with no prospect of surgery.He also is reported to have suffered "brush burns" on his arm and some scabs on his hand from stopping the unit from tipping.

Brand Name
DRIVE
Common Device Name
3 WHEEL MOBILITY
Manufacturer (Section D)
LERADO ZHONGSHAN
26 guangfu road
dong sheng town
zhong shan, duangdong 52841 4
CH  528414
MDR Report Key7751786
Report Number2438477-2018-00039
Device Sequence Number11247397
Product Code INI
UDI-Device Identifier00822383984025
UDI-Public822383984025
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2018
Report Date (Section F) 08/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSF1320-CF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/29/2018
Event Location Home
Date Report to Manufacturer08/07/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight72
Date Report Sent to FDA08/03/2018